Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

maclaren

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About maclaren

  • Rank
    Junior Member
  1. I have a mild case of back acne and recently started to use BP to treat it. So far I am happy with the results. Each day it seems like I can see by back getting clearer. I have had a "back piece" tattoo in mind for a few months now. My questions.... How is BP treated skin going to respond to a tattoo? Would I have to have been off of the BP treatment for a time prior to getting the tattoo? What if getting off of the BP causes breakouts? What is the best way to go about clearing back acne an
  2. Question..... Does acne cause scarring or is it popping the acne that causes scarring??
  3. Retin A?? Get a nice wetsuit and head for the beach??
  4. The more you let things bother you and worry you the more problems you will have.
  5. Do you have any reason NOT to visit her doctor??
  6. "every time. every single time i walk past a mirror i go "WHO THE FU...oh", "WHAT THE...oh", "JESUS MARY AND JOSEPH!". this is going to take some getting used to. this is alarming on so many levels. " Why??
  7. Why all the quoting? A bit redundant don't ya think???
  8. Uhhh, how about DUAC, sal. acid, or 10% BP maybe...
  9. I've noticed the same thing. When I was at the beach for a few weeks and spent a few hours each day in the salt water my acne was gone. Not sure why or how, but it works.
  10. Hard to say if it's the 2.5 or your bathing habits (or lack of) or something else. But, it's obvious that this might be a good time to look into a regimen...
  11. How bout' a picture? Might help to determine if anyone else has experienced the same thing...
  12. It looks like you are making things more complicated than they are. Just look into Dan Kern's regimen and forget all the other herbal BS.
  13. If you are going to use Cetaphil moisturizer make darn sure that the medications are completely dry and absorbed before applying. When I applied the Cetaphil moisturizer after medicating and not waiting long enough my face turned BEET RED and felt like it was sunburned.
×